# SDR HNAA0400126

- Difficulty date: October 19, 2004
- Submitted: October 21, 2004
- Operation: Air carrier
- Aircraft: N846EX
- Make and model: Dhav DHC8102
- Aircraft serial: 326
- Aircraft time: 28,823 hours, 31,452 cycles
- Engine: Pwa PW120A
- Engine time: 38,732 hours, 43,219 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Ecu
- Part number: 789846009
- Part serial: 041463
- Condition: Faulty
- Location: Nr 1 Engine
- Part time: 9,174 hours, 10,065 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

FLIGHT NR 3937 OUT OF SWF REPORTED, THE NR 1 ENGINE CONTROL UNIT FAILING AND THE TORQUE DROPPING TO 49 PERCENT AS THEY WERE CLIMBING THROUGH 5000 FT.  CREW BEGAN THE ABNORMAL CHECKLIST AS THE TORQUE CONTINUED TO DROP TO ZERO.  THE NR 1 ENGINE WAS SHUTDOWN, AN EMERGENCY DECLARED, AND THE CABIN PREPPED FOR AN EMERGENCY.  THE FLIGHT RETURNED TO FIELD AND LANDED WITHOUT INCIDENT. MAINTENANCE REPLACED THE NR 1 ECU, FUEL PUMP, AND HYDRO MECHANICAL UNIT.  AIRCRAFT WAS GROUND RUN.  ALL SYSTEMS CHECK GOOD AT ALL POWER SETTINGS.  AIRCRAFT RETURNED TO SERVICE.
